Sur une classe de congruences de droites.

van Dop, A.

Journal de Mathématiques Pures et Appliquées (1933)

  • Volume: 12, page 205-218
  • ISSN: 0021-7874

How to cite

top

van Dop, A.. "Sur une classe de congruences de droites.." Journal de Mathématiques Pures et Appliquées 12 (1933): 205-218. <http://eudml.org/doc/235289>.

@article{vanDop1933,
author = {van Dop, A.},
journal = {Journal de Mathématiques Pures et Appliquées},
keywords = {differential geometry},
language = {fre},
pages = {205-218},
title = {Sur une classe de congruences de droites.},
url = {http://eudml.org/doc/235289},
volume = {12},
year = {1933},
}

TY - JOUR
AU - van Dop, A.
TI - Sur une classe de congruences de droites.
JO - Journal de Mathématiques Pures et Appliquées
PY - 1933
VL - 12
SP - 205
EP - 218
LA - fre
KW - differential geometry
UR - http://eudml.org/doc/235289
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.